MathSciNet Relay Station
MathSciNet bibliographic data
MR1019964 (91c:58032) 58E20 (32G20 32M15 53C35)
Carlson, James A.; Toledo, Domingo Harmonic mappings of Kähler manifolds to locally symmetric spaces. Inst. Hautes Études Sci. Publ. Math. No. 69 (1989), 173–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement